A female asked:
Disclaimer

can you take anything to relieve dryness and post nasal drip from lisinopril? how long does it take to clear

1 doctor answer
Dr. Yash Khanna
56 years experience Family Medicine
Change of Medicine: If your post nasal drip is caused by Lisnopril.it will only stop after you stop taking the drug.Lisnopril is known to cause cogh and mucus,Discuss with your doctor and may be change of medicine will stop it if it is from lisnopril.
Answered on Nov 16, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old member asked:
Dr. Rama Garimella
32 years experience Cardiology
No: Nasal side effects of lisinoprilincludes common cold, nasal congestion, runny nose , cough and sneezing.
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
Try : Try nasal saline gel or nasal saline spray. Also vaseline to the inside of the nares with a q-tip can help.If you have not seen a ent(ear, nose, and t ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month